RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 1, Pages 127–130 (Mi mz1254)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Generalized entropies

E. A. Verbitskiia, F. Takensb

a M. V. Lomonosov Moscow State University
b University of Groningen

DOI: https://doi.org/10.4213/mzm1254

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:1, 112–115

Bibliographic databases:

Received: 03.09.1997

Citation: E. A. Verbitskii, F. Takens, “Generalized entropies”, Mat. Zametki, 63:1 (1998), 127–130; Math. Notes, 63:1 (1998), 112–115

Citation in format AMSBIB
\Bibitem{VerTak98}
\by E.~A.~Verbitskii, F.~Takens
\paper Generalized entropies
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 1
\pages 127--130
\mathnet{http://mi.mathnet.ru/mz1254}
\crossref{https://doi.org/10.4213/mzm1254}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631785}
\zmath{https://zbmath.org/?q=an:0929.37001}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 1
\pages 112--115
\crossref{https://doi.org/10.1007/BF02316149}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700013}


Linking options:
  • http://mi.mathnet.ru/eng/mz1254
  • https://doi.org/10.4213/mzm1254
  • http://mi.mathnet.ru/eng/mz/v63/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Barbaroux, JM, “Generalized fractal dimensions: Equivalences and basic properties”, Journal de Mathematiques Pures et Appliquees, 80:10 (2001), 977  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:327
    Full text:139
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020